| Model Number |
5530-G-309 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported "during the impaction of the liner the lock released from the implant".
Event or Problem Description
Additional Manufacturer Narrative
Reported event: an event regarding component disassociation involving a triathlon insert was reported.The event was confirmed by inspection of returned device.Method & results: product evaluation and results: visual inspection of the returned device noted that the device was returned with the blister.The locking wire is observed to be disassociated from the device.Scratch marks are observed on the device.Examination of the device by a material analysis engineer noted damage observed on the insert consistent with attempted implantation/explantation.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Clinician review: the available medical records were provided to the consulting clinician for a review which noted, " no clinical or pmh, no serial x-rays, no patient demographics, no examination of explanted components.While the brief operative report translation and the implant photos appear to confirm the event description, insufficient data is presented to create a medical report for this case." product history review: review of the device history records indicate all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the locking wire was released from the implant.Visual inspection of the returned device noted that the device was returned with the blister.The locking wire is observed to be disassociated from the device.Scratch marks are observed on the device.The event was confirmed.The exact cause of the event could not be determined because insufficient information was provided.Further information such as operative report are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.